Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Proof of a theorem of Saks and Sierpinski


Author: Casper Goffman
Journal: Bull. Amer. Math. Soc. 54 (1948), 950-952
MathSciNet review: 0028382
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Saks and W. Sierpinski, Sur une propriété générale de fonctions, Fund. Math. vol. 11 (1928) pp. 105-112.
  • 2. Henry Blumberg, The measurable boundaries of an arbitrary function, Acta Math. 65 (1935), no. 1, 263–282. MR 1555405, 10.1007/BF02420947


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09109-1